Semirings with descending chain condition and without nilpotent elements
Compositio Mathematica, Tome 23 (1971) no. 1, p. 79-85
@article{CM_1971__23_1_79_0,
     author = {Mosher, James R.},
     title = {Semirings with descending chain condition and without nilpotent elements},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {1},
     year = {1971},
     pages = {79-85},
     zbl = {0211.35601},
     mrnumber = {283031},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_1_79_0}
}
Mosher, James R. Semirings with descending chain condition and without nilpotent elements. Compositio Mathematica, Tome 23 (1971) no. 1, pp. 79-85. http://www.numdam.org/item/CM_1971__23_1_79_0/

E. Artin, C.J. Nesbitt and R.M. Thrall [1] Rings with minimum condition (University of Michigan Publication in Mathematics, no. 1, 1944. | MR 10543 | Zbl 0060.07701

S. Bourne and H. Zassenhaus [2] On the semiradical of a semiring, Proc. Nat. Acad. Sci. U.S.A., vol. 44 (1958), pp. 907-914. | MR 97430 | Zbl 0084.03403

N.J. Divinsky [3] Rings and Radicals, Mathematical Expositions no. 14, Toronto: University o f Toronto Press, 1965. | MR 197489

A. Forsythe and N. Mccoy [4] On the commutativity of certain rings, Bull. Amer. Math. Soc., vol. 52 (1946), pp. 523-526. | MR 16093 | Zbl 0060.07705

I.N. Herstein [5] Noncommutative Rings, The Carus Mathematical Monographs no. 15, The Mathematical Association of America, 1968. | MR 227205 | Zbl 0177.05801

A. Kertész [6] Vorlesungen über Artinsche Ringe, Akad. Kiado, 1968. | MR 240128 | Zbl 0162.04902

J.R. Mosher [7] Generalized quotients of hemirings, Compositio Mathematica, vol. 22 (1970), pp. 275-281. | Numdam | MR 272837 | Zbl 0205.05302

F. Szász [8] Über Ringe mit Minimalbedingung für Hauptrechtsideale, III, Acta Math., 14 (1963), pp. 447-461 | MR 157983 | Zbl 0138.26502